| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +22.0d) was explanted due to patient dissatisfaction with distance vision and an intraocular lens (+23.0d) from a different manufacturer implanted as a replacement.Rxsight's first awareness of this event was on 06/05/2024.
Additional Manufacturer Narrative
Section h6 codes were updated.Manufacturer reference #:(b)(4).